Sh:824

Bib entry
@article{Sh:824,
 author = {Shelah, Saharon},
 title = {{Two cardinals models with gap one revisited}},
 journal = {MLQ Math. Log. Q.},
 fjournal = {MLQ. Mathematical Logic Quarterly},
 volume = {51},
 number = {5},
 year = {2005},
 pages = {437--447},
 issn = {0942-5616},
 doi = {10.1002/malq.200410036},
 mrclass = {03C80 (03C55)},
 mrnumber = {2163755},
 mrreviewer = {Mirna D\v{z}amonja},
 doi = {10.1002/malq.200410036},
 note = {\href{https://arxiv.org/abs/math/0404149}{arXiv: math/0404149}},
 arxiv_number = {math/0404149}
}